# SDR ERAA20140001

- Difficulty date: February 4, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 41,678 hours, 44,995 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: WMD261200
- Condition: Chafed
- Location: Smoke Detector
- Part time: 41,678 hours, 44,995 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

SMOKE CAUTION LIGHT ILLUMINATED.  REPAIRED CHAFFED WIRES AT NR 2 SMOKE DETECTOR & OPERATIONS CHECKED GOOD.
